# SDR SWAA2023092192640

- Difficulty date: August 22, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 51,989 hours, 31,418 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL CRACKED AT RBL 41' BETWEEN STA 380-400<[01] REMOVED AND REPLACED ANGLE AT MAIN CABIN RBL 41'' STA 380TO 400 DWG 43A5400 AN SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
